# SDR AALA201604099006

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 51,510 hours, 21,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2L WILL NOT ARM, THE ARMING LEVER DOES NOT SMOOTHLY ENGAGE.  CLEANED DEBRIS AT 2L DOOR SILL GIRT BAR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
